Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 2:27 PM CDT for Gonzales County, Guadalupe County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 2:27 PM CDT (19:27 UTC)
- Expired
- Apr 11, 2017, 3:03 PM CDT
- In force
- 36 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gonzales County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 43 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2072 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.5
The text
As transmitted.
883
WUUS54 KEWX 111927
SVREWX
TXC177-187-112015-
/O.NEW.KEWX.SV.W.0083.170411T1927Z-170411T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
227 PM CDT TUE APR 11 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Guadalupe County in south central Texas...
West central Gonzales County in south central Texas...
* Until 315 PM CDT
* At 226 PM CDT, a severe thunderstorm was located 12 miles southeast
of Seguin, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Nixon, Belmont, Leesville, Bebe, Monthalia and Oak Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
2945 9791 2956 9780 2948 9752
TIME...MOT...LOC 1926Z 309DEG 16KT 2945 9782
HAIL...1.00IN
WIND...60MPH
$$
PLATT3 follow-up statements
162
WWUS54 KEWX 111938
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
238 PM CDT TUE APR 11 2017
TXC177-187-112015-
/O.CON.KEWX.SV.W.0083.000000T0000Z-170411T2015Z/
Guadalupe TX-Gonzales TX-
238 PM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES...
At 237 PM CDT, a severe thunderstorm was located 7 miles north of
Nixon, or 13 miles northeast of Stockdale, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nixon, Leesville, Bebe and Monthalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
2945 9791 2955 9780 2946 9755
TIME...MOT...LOC 1937Z 329DEG 12KT 2937 9781
HAIL...1.00IN
WIND...60MPH
$$
PLATT701
WWUS54 KEWX 111949
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
249 PM CDT TUE APR 11 2017
TXC177-187-112015-
/O.CON.KEWX.SV.W.0083.000000T0000Z-170411T2015Z/
Guadalupe TX-Gonzales TX-
249 PM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES...
At 249 PM CDT, a severe thunderstorm was located 9 miles north of
Nixon, or 16 miles northeast of Stockdale, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nixon, Leesville, Bebe and Monthalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
2940 9787 2953 9776 2946 9755
TIME...MOT...LOC 1949Z 283DEG 11KT 2941 9778
HAIL...1.00IN
WIND...60MPH
$$
PLATT914
WWUS54 KEWX 112003
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
303 PM CDT TUE APR 11 2017
TXC177-187-112013-
/O.CAN.KEWX.SV.W.0083.000000T0000Z-170411T2015Z/
Guadalupe TX-Gonzales TX-
303 PM CDT TUE APR 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUADALUPE AND
WEST CENTRAL GONZALES COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
2940 9787 2953 9776 2946 9755
TIME...MOT...LOC 2002Z 309DEG 16KT 2937 9772
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 12:27 PM CDT, 2 hours earlier.
Area forecast discussion, Apr 11, 12:27 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1227 PM CDT Tue Apr 11 2017 .AVIATION... Thunderstorms are moving through AUS and will continue for the next hour or two. CIGs will be MVFR through the afternoon. In the San Antonio area rain showers will move through the airports for the next couple of hours. CIGs there will also be MVFR through the afternoon. CIGs at Austin and San Antonio will drop to IFR overnight and improve to MVFR late morning Wednesday. DRT has MVFR CIGs that will increase to VFR by mid-afternoon. They will drop again overnight to MVFR and then IFR and stay that way through the end of the period. && .PREV DISCUSSION... /ISSUED 956 AM CDT Tue Apr 11 2017/ UPDATE... The weak cold front has moved slightly farther south and is now just inside the northern CWA. A broad convergence zone has developed across the northeast Hill Country and is being enhanced by the tail end of large scale forcing from the mid and upper level shortwave. Aircraft sounding data out of AUS no longer indicates the presence of a mid level cap, as was the case late yesterday afternoon and overnight which helped to limited the potential for on organized complex to push the front south. With the cap now eroded and deep moisture pooled over the area the weak front and mid/upper level forcing has allowed for the generation of scattered showers and storms through the eastern Hill Country and Central Texas this morning. These storms will drift east through the morning hours, possibly near the Austin metro area. A few stronger storms are possible with small hail and heavy downpours. A quick 1-2 inches is possibly under any of the heavier storms which could lead to localized flooding issues. At this time we will hold off on re-issuing the Flash Flood Watch as the short-term trends suggest the coverage of excessive rainfall to be isolated in nature. Going into the afternoon, the front appears to become slightly more diffuse and mid/upper level forcing begins to pull away. Coverage of showers and storms should decrease slightly and favor southern and eastern areas. PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/ UPDATE... We have let the Severe Thunderstorm and Flash Flood Watches expire at 12z or 7 AM CDT. There may be some strong storms and locally heavy downpours as a weakening upper level shortwave moves across South Central Texas this morning while interacting with a stalled front and moist and unstable airmass. The downpours may cause some minor flooding in the small areas that received heavy rains overnight. However, the threat for severe storms and flash flooding has ended. PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/ UPDATE... See below for the 12z aviation discussion... AVIATION... Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and DRT. An isolated shower or two is possible at the Interstate 35 sites through the early afternoon. CIGs are expected to improve to MVFR at AUS and SAT by 15z with all four TAF sites expected to improve to VFR by Tuesday afternoon. MVFR CIGs should return by late Tuesday evening before deteriorating further to IFR by early Wednesday morning. Winds will generally be out of the east/southeast at around 5 to 10 knots. PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/ SHORT TERM (Today through Wednesday)... A weak cold front along a Langtry to Lampasas to Waco is only drifting south and will stall by midday while a weakening upper level shortwave over western Texas to the Big Bend is moving east. These features will lift a moist airmass with PWS above 1.4 inches and unstable airmass with CAPEs above 1000 J/KG to produce isolated storms that could be strong to severe with locally heavy rains. Have maintained most of the ongoing severe and flash flood watches, except for the westernmost counties where the rains have mostly ended. The forecast is low confidence as models have underperformed for the most part across South Central Texas. May have to remove other counties prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch amounts with very isolated 5 inches totals. Rains will taper off during the remainder of this morning with only widely scattered showers and thunderstorms this afternoon. Zonal flow aloft and a moist airmass will allow for only isolated showers and thunderstorms tonight into Wednesday as the front dissipates or lifts back north. LONG TERM (Wednesday Night through Monday)... The pattern on Wednesday will continue through this weekend into early next week with isolated showers and thunderstorms expected. Parts of Val Verde county may see higher coverage due better moisture convergence with some storms possibly coming off the Serranias del Burro of northern Mexico. The upper level trough expected Thursday into Friday has trended further north with more recent model runs and have lowered POPs to 20 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 63 80 64 81 63 / 20 20 10 20 10 Austin Bergstrom Intl Airport 62 80 63 80 62 / 20 20 10 20 10 New Braunfels Muni Airport 63 80 64 80 63 / 20 20 10 20 10 Burnet Muni Airport 61 77 63 77 61 / 20 20 10 20 10 Del Rio Intl Airport 65 81 64 80 64 / 20 20 20 20 10 Georgetown Muni Airport 61 79 63 79 62 / 20 20 10 20 10 Hondo Muni Airport 63 81 64 81 64 / 20 20 10 20 10 San Marcos Muni Airport 63 80 63 80 62 / 20 20 10 20 10 La Grange - Fayette Regional 64 81 64 81 62 / 20 20 10 20 10 San Antonio Intl Airport 64 80 65 80 64 / 20 20 10 20 10 Stinson Muni Airport 64 80 65 81 64 / 20 20 10 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...Runyen Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 12 hours 32 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Special weather statement, Apr 11, 1:58 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 158 PM CDT TUE APR 11 2017 TXZ205-111945- Bexar TX- 158 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BEXAR COUNTY UNTIL 245 PM CDT... At 157 PM CDT, Doppler radar was tracking a strong thunderstorm over The Dominion, or 10 miles northwest of San Antonio International Airport, moving southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... San Antonio, Universal City, Live Oak, Leon Valley, Alamo Heights, Windcrest, Terrell Hills, Shavano Park, Hollywood Park, Olmos Park, Leon Springs, The Dominion, Cross Mountain, Timberwood Park, Converse, Castle Hills, Balcones Heights, Hill Country Village and Fiesta Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2969 9866 2974 9857 2954 9830 2938 9860 TIME...MOT...LOC 1857Z 331DEG 25KT 2966 9857 PLATT
Special weather statement, Apr 11, 2:04 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
204 PM CDT TUE APR 11 2017
TXZ207-223-111945-
Guadalupe TX-Gonzales TX-
204 PM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE AND WEST
CENTRAL GONZALES COUNTIES UNTIL 245 PM CDT...
At 204 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kingsbury, or 10 miles east of Seguin, moving
southeast at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kingsbury and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2962 9761 2932 9781 2936 9785 2938 9784
2938 9786 2955 9789 2967 9786
TIME...MOT...LOC 1904Z 309DEG 16KT 2952 9781
PLATTLocal storm report, Apr 11, 2:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HEAVY RAIN 2 NW SEGUIN 29.59N 97.99W
04/11/2017 E1.74 INCH GUADALUPE TX TRAINED SPOTTER
REPORT OF HEAVY RAIN REPORTED, 1.74 INCHES
IN 1 HOUR.
&&
YBLocal storm report, Apr 11, 2:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 6 WSW SAN MARCOS 29.85N 98.03W
04/11/2017 M6.73 INCH HAYS TX MESONET
MESONET STATION RECORDED 6.73 INCHES OF RAIN
OVER THE PAST FEW HOURS.
&&
CVPLocal storm report, Apr 11, 2:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM FLASH FLOOD 1 W MCQUEENEY 29.59N 98.05W
04/11/2017 GUADALUPE TX NWS EMPLOYEE
FM 78 CLOSED DUE TO FLOODING.
&&
CVPLocal storm report, Apr 11, 2:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD 5 ENE NEW BRAUNFELS 29.72N 98.04W
04/11/2017 COMAL TX NWS EMPLOYEE
ALLIGATOR CREEK OUT OF BANKS AND FLOODING FM
758.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 10:55 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 35 min |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:40 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 50 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 54 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:36 PM CDT | River Flood Warning | EWX | Guadalupe | 18 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 42 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.